# SDR F3LA200100113

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 59,709 hours, 29,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM SAN TO DEN, FLIGHT CREW REPORTED CABIN SIDEWALL AT ROW 7 EXTREMELY HOT TO THE TOUCH AND AN OVERHEAT ODOR.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO YUMA, AZ WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO PHX FOR REPAIR.  MAINTENANCE REPLACED BROKEN BOOT IN MAIN DISTRIBUTION BAY.  REPLACED BROKEN DUCT ON RT. SIDE OF CHRISTMAS TREE IN MAIN DISTRIBUTION SYSTEM.  INSTALLED NEW CLAMP ON RT. SIDE OF CONDENSER CAN, REPLACED WATER SEPARATOR BAG AND O-RINGS.  REPLACED DAMAGED TUBING AT ROWS 7A AND 7F.  RAN BOTH ENGINES AND PERFORMED PRESSURIZATION CHECK AND LEAK CHECK.  SYSTEMS CHECKED OKAY.
